# SDR AALA20120808009

- Difficulty date: August 8, 2012
- Submitted: August 9, 2012
- Operation: Air carrier
- Aircraft: N481AA
- Make and model: Doug DC-9-82
- Aircraft serial: 49656
- Aircraft time: 68,971 hours, 36,293 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Damaged
- Location: Fuselage
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

NR 4 SEAT TRACK BLENDED OUT OF LIMITS STA 234.  INSTALLED NEW NR 4 SEAT TRACK SECTION FROM STA 200 TO STA 270 AND SPLICE AT STA 270 AS PER SRM-53-05-00 FIG 4F. (DUPLICATE)
